MAUDE Adverse Event Report: PERFUSION SYSTEMS EOPA 3D VENTED ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS EOPA 3D VENTED ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 78220
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
(pli10) it was reported that condensation was found in the packaging of the eopa 3d arterial cannula, rendering it non-sterile and unusable.(pli20) additionally, foreign material was present in another cannula from the same batch.The customer noticed these issues upon opening the packaging.The device was replaced.There was no patient involved.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection was performed at 18 inches with an unaided eye per medtronic grand rapids document mi-qs-000194.There is no evidence of loose fm inside either package.Reason for return was not confirmed.Additional info b5: medtronic received additional information that the sterile barrier was still sealed when the fm was identified.Additional info d9: updated the device evaluation availability and device return date additional info h6: updated the annex b and annex c codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction d4: unique identifier (udi) # format updated.Correction h11: updated device.Evaluation summary: visual inspection was performed at 18 inches with an unaided eye.There is evidence of a couple of pieces of loose foreign material inside the peel pouch.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EOPA 3D VENTED ARTERIAL CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21907731
Report Number2184009-2025-00577
Device Sequence Number8712846
Product Code DWF
UDI-Device Identifier00763000946845
UDI-Public(01)00763000946845(17)271002(10)2024100224(20)01
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K150422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number78220
Device Catalogue Number78220
Device Lot Number2024100224
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/06/2025
07/24/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date05/30/2025
08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown